# SDR SWAA2025081905406

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 63,522 hours, 38,338 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY SLIDE CAME LOOSE OUT OF BUSTLE.<[01] REPACK FWD ENTRY DOOR ESCAPE SLIDE REF. AMM 25-66-01 AND MT 725-61-06 REM/INSTL
